# SDR SWAA2024100435148

- Difficulty date: August 29, 2024
- Submitted: October 4, 2024
- Operation: Air carrier
- Aircraft: N497WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32479
- Aircraft time: 65,870 hours, 39,201 cycles
- System (JASC): 2810 · Fuel Storage
- Part: Shim
- Condition: Corroded
- Location: Zone 100
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

*CORROSION* CENTER TANK ACCESS PLATE 531AB SUPPORT RING. 124-038<[01] REMOVED DAMAGE AT CENTER TANK ACCESS PLATE 531AB SUPPORT RING REF SRM 51-10-02-0G-0 FOUND OUT OF LIMITS PER REF SRM 57-20-01-2R-1;[02] RECEIVED NEW FUEL PLATE 531AB SUPPORT RING; PANEL WILL BE INSTALL ON TTG8Q00UX035;[03] VERIFIED STEPS 1 AND 2
